SKU: TCP00065

BioElectro Extra Strength Pain Reliever Acetaminophen, Aspirin (NSAID) & Caffeine - 24 Tablets each - Case of 24

BioElectro Extra Strength Tablets, provides temporary relief of minor aches and pains due to headache, a cold, arthritis, muscular aches, toothache and menstrual cramps.   Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (NSAID, Pain Reliever), Caffeine 65...

Pack size: 24

Price info? Login or Sign up now!

1462

PRODUCT DETAILS

BioElectro Extra Strength Tablets, provides temporary relief of minor aches and pains due to headache, a cold, arthritis, muscular aches, toothache and menstrual cramps.

 

Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (NSAID, Pain Reliever), Caffeine 65 mg (Pain Reliever Aid) Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, Hypromellose, Microcrystalline Cellulose, Povidone, Pregelantinized Starch, Silicon Dioxide, Stearic Acid, Titanium Dioxide

INGREDIENTS

You can set different tabs for each products.

What are you looking for?

Your cart